Authors: Stević, Stevo 
Iričanin, Bratislav
Šmarda, Zdeněk
Title: Two-dimensional product-type system of difference equations solvable in closed form
Journal: Advances in Difference Equations
Volume: 2016
Issue: 1
Issue Date: 1-Dec-2016
Rank: M22
ISSN: 1687-1847
DOI: 10.1186/s13662-016-0980-6
Abstract: 
A solvable two-dimensional product-type system of difference equations of interest is presented. Closed form formulas for its general solution are given.
Keywords: Product-type system | Solvable in closed form | System of difference equations
Publisher: Springer Link
Project: Modulation of intracellular energy balance-controlling signalling pathways in therapy of cancer and neuro-immuno-endocrine disorders 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
Physical and functional effects of radiation interaction with electrotechnical and biological systems 
Brno University of Technology, Project FEKT-S-14-2200

Show full item record

SCOPUSTM   
Citations

40
checked on Feb 5, 2023

Page view(s)

16
checked on Feb 5, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.